# SDR SWAA2018121827775

- Difficulty date: December 6, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 20,778 hours, 8,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT RT BAFFLE CLIP FORWARD SIDE FRAME CRACKED AT BS 500F, RBL 25.  R&R BAFFLE CLIP IAW SRM AND DWG.
